# SDR UALA2009090402790

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 55,165 hours, 10,398 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1F HAS BOTH EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND UNDER SEAT CONNECTOR PULLED LOOSE.  SECURED CONNECTOR, OPS CHECKS GOOD.
